I went off the depo provera shot in dec. Didn't use any other hormone replacement therapy. Jan - May had increasing PMS symptoms but in may a new one heart racing / palpitation feelings which became worse the day of my cycle. I was very short of breath I would walk 10 feet and my HR 120 I'd feel dizzy my Bp 160/98 with those few steps. sitting down Bp 140/95 and short of breath. Next day Ekg sinus tach 108. Dr. said don't worry about it come back in 2 weeks and we'll recheck BP. I felt like I needed hospitalization I asked out of desperation for the depo shot in case this was "hormonal" 4hours after the shot I felt like a new person BP 120/80 no SOB. The symptoms remaing were increased energy and heart that felt like it was pounding a little too hard. one week later SOB hands and feet cold heart racing put me on ativan and said it's panic attacks. 5 weeks after all this I asked to have thyroid levels. which appartently are normal TSH 2.01 free t4 1.3 free t3 2.9 Since this started I've lost 15 pounds now 6 weeks without trying. 6-8 bm /day loose pulse still goes fast my hands shake I do feel nervous , I could stay up all night . I don't know if I should pursue more thyroid testing go to and endocrinologist instead of family practice? I'm 39 Any suggestions? I used to feel hypothyroid tired all the time cold hands and feet now I'm like the exact opposite can't stand to be hot off coffee and chocolate since this began.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.